# SDR UIEA2019030403434

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,502 hours, 20,384 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 053C2627
- Condition: Faulty
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R FWD WINDOW EICAS MSG RETURNED AFTER 10S  WITH SWITCH OFF THEN ON( REMOVED AND REPLACED RT WINDOW TEMP CONTROLLER  IAW AMM 30-41-01. WINDOW OPERATED  NORMAL AT THIS TIME. )
